Alert archive / New Hampshire / Winter Weather Advisories in 2021
Winter Weather Advisory 21, NWS Gray, ME
NWS Gray, ME issued this winter weather advisory at Dec 27, 2021, 3:11 PM EST for 8 counties in Maine; 10 counties in New Hampshire. It took effect at Dec 28, 2021, 1:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2021, 3:11 PM EST (20:11 UTC)
- In effect from
- Dec 28, 2021, 1:00 AM EST
- Expired
- Dec 28, 2021, 10:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Gray, ME
Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Oxford County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Cheshire County, NH, Coos County, NH, Grafton County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 55 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
333 WWUS41 KGYX 272011 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 311 PM EST Mon Dec 27 2021 MEZ007>009-012>014-018>024-033-NHZ001>015-280415- /O.NEW.KGYX.WW.Y.0021.211228T0600Z-211228T1500Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Interior Cumberland Highlands- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Bridgton, Harrison, Naples, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 311 PM EST Mon Dec 27 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze expected. * WHERE...Portions of central, northern and southern New Hampshire and south central, southwest, west central and western Maine. * WHEN...From 1 AM to 10 AM EST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For a more precise forecast for your specific location...go to www.weather.gov/gray.. && $$ Tubbs
3 follow-up statements
494 WWUS41 KGYX 280322 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 1022 PM EST Mon Dec 27 2021 MEZ007>009-012>014-018>024-033-NHZ001>015-281200- /O.CON.KGYX.WW.Y.0021.211228T0600Z-211228T1500Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Interior Cumberland Highlands- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham- Coastal Rockingham-Western And Central Hillsborough- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Bridgton, Harrison, Naples, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 1022 PM EST Mon Dec 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WHAT...Snow followed by a light coating of freezing rain expected. Total snow accumulations of around 1 inch with a glaze of ice expected. * WHERE...All of New Hampshire as well as the western half of Maine outside the Midcoast. * WHEN...Until 10 AM EST Tuesday. * IMPACTS...Snow and ice will make driving conditions slippery especially during the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For a more precise forecast for your specific location...go to www.weather.gov/gray.. && $$
467 WWUS41 KGYX 280836 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 336 AM EST Tue Dec 28 2021 MEZ007>009-013-014-021-022-NHZ001-280945- /O.CAN.KGYX.WW.Y.0021.000000T0000Z-211228T1500Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Franklin-Southern Somerset-Kennebec-Interior Waldo- Northern Coos- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, Pittsfield, Embden, Madison, Augusta, Sidney, Windsor, Vassalboro, Waterville, China, Palermo, Brooks, Jackson, Knox, Liberty, Montville, Morrill, Waldo, Winterport, Unity, Errol, Millsfield, and Colebrook 336 AM EST Tue Dec 28 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Light snow remains likely this morning but the threat of freezing drizzle is low. $$ MEZ012-018>020-023-024-033-NHZ002>015-281500- /O.CON.KGYX.WW.Y.0021.000000T0000Z-211228T1500Z/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Coastal York-Coastal Cumberland- Interior Cumberland Highlands-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Bridgton, Harrison, Naples, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 336 AM EST Tue Dec 28 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Mixed precipitation. Additional snow accumulations of up to one inch for a storm total up to one inch and ice accumulations of a light glaze. * WHERE...Portions of central, northern and southern New Hampshire and southwest and western Maine. * WHEN...Until 10 AM EST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For a more precise forecast for your specific location...go to www.weather.gov/gray.. && $$ Legro
396 WWUS41 KGYX 281448 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 948 AM EST Tue Dec 28 2021 MEZ012-018>020-023-024-033-NHZ002>015-281600- /O.EXP.KGYX.WW.Y.0021.000000T0000Z-211228T1500Z/ Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Coastal York-Coastal Cumberland- Interior Cumberland Highlands-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Hollis, Alfred, Lebanon, Sanford, Goodwins Mills, Buxton, Limington, Berwick, New Gloucester, Gray, North Windham, Gorham, Greene, Lewiston, Sabattus, Wales, Minot, Turner, Auburn, Livermore Falls, Biddeford, Saco, Old Orchard Beach, Kittery, Portland, Cape Elizabeth, South Portland, Westbrook, Yarmouth, Brunswick, Bridgton, Harrison, Naples, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, Crawford Notch, Lyme, Ashland, Ellsworth, Holderness, Plymouth, Rumney, Wakefield, Bridgewater, Brookfield, Ossipee, Tuftonboro, Wolfeboro, Moultonborough, Claremont, Cornish, Unity, Croydon, Goshen, Grantham, Lempster, Newport, Charlestown, Boscawen, Canterbury, Concord, Dunbarton, Loudon, Hooksett, Laconia, Gilford, Meredith, Barrington, Rochester, Dover, Rollinsford, Somersworth, Durham, Madbury, Gilsum, Keene, Marlow, Sullivan, Surry, Jaffrey, Manchester, Pelham, Nashua, Salem, Atkinson, Newton, Plaistow, Chester, Derry, Hampstead, Exeter, Greenland, Portsmouth, Rye, Hampton, Hampton Falls, North Hampton, Seabrook, Amherst, Milford, Mont Vernon, Goffstown, Peterborough, Sharon, and Weare 948 AM EST Tue Dec 28 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... Temperatures will continue to rise through the remainder of the day as precipitation ends from west to east. Patchy icy spots will remain possible through around noon across untreated surfaces. $$ HAT
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this winter weather advisory went out at Dec 27, 12:36 PM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Dec 27, 12:36 PM EST, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Gray ME 1236 PM EST Mon Dec 27 2021 .SYNOPSIS... High pressure builds into the region with clearing and calm weather today. A warm front will lift through the area overnight and bring a round of very light snow or some spotty freezing drizzle especially for southern areas. The pattern will remain active through the week though the majority of events look to be light precipitation with no significant storms on the immediate horizon. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 1230 PM Update...Another quick update was made to the forecast, once again focusing on tweaking temperatures and sky cover through the rest of the afternoon. As expected, cirrus continues to overspread the region and this will continue through the remainder of the day. The rest of the forecast thinking remains on track. Previously... 1000 AM Update... Quick update was made to tweak temperatures, dew points, winds, and skies based on a combination of surface observations and satellite imagery. The majority of western ME remains clear to partly cloudy but across most of NH high altitude cirrus continues to move in from the west. Generally expecting gradually increasing clouds areawide this afternoon as temperatures reach the 20s across the north to the 30s elsewhere. The rest of the forecast thinking remains on track. Previously... Update...Minor changes to reflect latest observational trends. Previous discussion...Quiet weather today as high pressure noses into the region. This will keep mixing on the shallower side and temps cool. Cloud cover is likely to be stubborn across Wrn NH...especially until the NW flow subsides and the upslope component is removed. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Looking at the satellite this morning you would think it is unavoidable that we see some precipitation over the next 24 hours. However this storm is running into a stout Davis Strait block and will be strung out and vastly weakened by the time it arrives in the forecast area. At this time I am expecting a fairly high PoP but low QPF event. Initially light snow should move into the area from the SW...what happens next is a little more in doubt. It may just come to an end with snow tapering off Tue morning. Some forecast guidance does dry out the snow growth zone though...which would lead to some freezing drizzle...as temps should not climb above freezing until after sunrise Tue morning. Again I do not anticipate much QPF...but any amount of ice could lead to a slippery commute. A winter weather advisory may be necessary if forecast models do not significantly change. Behind the warm front temps will warm nicely into the 40s for many area S of the mtns. So any impacts from slick roads should be confined to a narrow window in the early morning hours. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Areas of low pressure will remain mostly stationary across Hudson Bay and the north-central Atlantic. This will maintain zonal flow in the mid levels during the long term. Expect a couple weak disturbances to pass within this pattern, but none creating significant precip. NW flow continuing Tuesday night will allow for some mountain snow showers to continue. These should be confined to the immediate peaks and the windward sides. Winds decrease into the daytime Wednesday, with mtn showers tapering. There will be a broad but weak front advancing from the SW with some low level moisture. This will be enough to keep clouds overhead, but the column saturation isn’t very deep. Did mention the slight chance of snow showers. However this may wind up just some scattered flurries where clouds can produce and not see much evap below. Guidance has generally shown a weakening trend with this disturbance, and expect only higher elevations to see the chance of any meaningful QPF. Continued deepening of the low over Hudson Bay is represented in both ECS and GEFS means. ECS members are more indicative of sfc low development across the Mid-Atlantic Thursday, with only a hint from the GEFS. Much of New England will slide between these two areas of low pressure, underneath a weak trough. This amid a slight SW flow in the low levels and moisture rounding the top of the southern ridge, spell continued chances of light precip into the area Thursday and Thursday night. WAA at the surface over the 24-36 hour period means locations along the coastal plain should rise above freezing to support some rain showers during the day...changing to snow inland and towards the mtns. While the Mid-Atlantic low remains on a flat track into the open Atlantic, a northward shift would increase the chance of precipitation through southern NH and far southern ME. A larger storm system towards the end of the forecast period would spell the end of the predominantly zonal pattern as a trough plunges across the Rocky Mtns. Progression of a sfc low towards the Great Lakes could result, with a large area of WAA positioned across the eastern CONUS. While this system is represented by many of the long term forecast guidance, there are significant differences in the formation characteristics. Phasing with the resident low near Hudson Bay would be one factor, as well as how progressive the Great Lakes low is. Early phasing may bring secondary cyclogenesis along the east coast, whereas later coupling maintains the broad warm sector and delayed cyclogenesis into the Canadian Maritimes. Outlined this time with chance PoPs as there will be unsettled weather in the region, but more confidence is needed. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Short Term...CAA...upslope stratocu MVFR deck continues across much of Wrn NH this morning. This will gradually scattered out thru morning...allowing VFR to return to MHT...LEB...and HIE. VFR conditions will prevail until late tonight. Developing Sly flow may bring some local MVFR CIGs in off the water...but more likely areas of IFR or lower CIGs will move in from the SW with approaching warm front. With the low CIGs will come some -SN. Will have to watch for this turning to DZ or FZDZ for a time very early Tue morning before precip comes to an end. VFR conditions for all terminals except HIE are expected Tue. Long Term...Previous conditions continue Tue night, with ceilings lowering to MVFR/IFR into the evening across southern NH and eventually southern ME Wed night and Thursday with SHRASN. Conditions improve towards VFR Friday. && .MARINE... Short Term...Gusty NW winds will gradually diminish over the first half of the day. A narrow area of high pressure will build across the waters this afternoon. It will be short lived as a warm front lifts into the area overnight. Flow turns Sly...but it is not expected to increase to 25 kt. Long Term...Below SCA conditions expected. Waves generally 1 to 2 ft. Low pressure passes south of the waters Wed and Thurs. High pressure arrives Friday ahead of another storm system moving towards the region over the weekend. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...None. && NEAR TERM...Tubbs
Hazardous weather outlook, Dec 27, 4:03 AM EST, 11 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 403 AM EST Mon Dec 27 2021 MEZ007>009-013-014-022-027-028-NHZ001-280915- Northern Oxford-Northern Franklin-Central Somerset-Southern Franklin- Southern Somerset-Interior Waldo-Knox-Coastal Waldo-Northern Coos- 403 AM EST Mon Dec 27 2021 This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-280915- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 403 AM EST Mon Dec 27 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ012-018>021-023>026-033-NHZ002>015-280915- Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Kennebec-Coastal York-Coastal Cumberland-Sagadahoc- Lincoln-Interior Cumberland Highlands-Southern Coos-Northern Grafton- Northern Carroll-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 403 AM EST Mon Dec 27 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Today and tonight. Freezing drizzle will be possible overnight into early Tuesday morning. Untreated surfaces may become slick for the morning commute, before temperatures rise through the morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Winter Weather Advisories in New Hampshire, 2021Winter Weather Advisories in Maine, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.